The Annals of Mathematical Statistics

Likelihood Ratio Tests for Restricted Families of Probability Distributions

Richard E. Barlow

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 547-560.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698416

Digital Object Identifier
doi:10.1214/aoms/1177698416

Mathematical Reviews number (MathSciNet)
MR228124

Zentralblatt MATH identifier
0159.47801

JSTOR
links.jstor.org

Citation

Barlow, Richard E. Likelihood Ratio Tests for Restricted Families of Probability Distributions. Ann. Math. Statist. 39 (1968), no. 2, 547--560. doi:10.1214/aoms/1177698416. https://projecteuclid.org/euclid.aoms/1177698416


Export citation